# SDR DXTA2024111401133

- Difficulty date: November 13, 2024
- Submitted: November 14, 2024
- Operation: Air carrier
- Aircraft: N761QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20759
- Aircraft time: 6,747 hours, 3,877 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Pcb
- Condition: Failed
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ELECTRICAL FAULT CYAN CAS: CYAN ELECTRICAL FAULT EICAS MSG CAME ON DURING THE CLIMB PASSING FL200. THE BUS TIE SWITCH CLOSED. THE LEFT AUX BUS WAS ISOLATED. THE LEFT MAIN BUS WAS FED BY THE LEFT GEN. THE L ESS BUS WAS FED BY THE RIGHT GEN VIA THE BUS TIE.  THE L AUX BUS RECONNECTED TO THE L MAIN BUS DESCENDING THROUGH FL200.  THE B3 CODE IN THE AIR WHILE THIS WAS GOING ON WAS:B3-007122, LEFT PROTECTION PCB (LPROT) FAILURE. CHECK THE LEFT PROTECTION PCB PCB1 IN THE LDCPC (A35).  THE MESSAGE TURNED AMBER UPON LANDING. CORRECTIVE ACTION; SWAPPED LT & RT ENGINE GENERATORS FOR CUSTOMER CONVENIENCE. RAN BOTH ENGINES AND PERFORMED MAIN GENERATOR OPERATIONAL TESTS WITH NO DEFECTS NOTED. REF. CL350 AMM 24-31-05.
